# SDR UALA2012031201578

- Difficulty date: March 10, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 32,514 hours, 14,435 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACP 3 SVC CABIN EMERGENCY CHECK, FAILED.  FAULTED EPSU BATTERY FWD L.  REPLACED BATTERY.
